Peter Sjögren

Visar 43 publikationer

2022

Estimates for operators related to the sub-Laplacian with drift in Heisenberg groups

Hong-Quan Li, Peter Sjögren
Journal of Fourier Analysis and Applications. Vol. 28 (1)
Artikel i vetenskaplig tidskrift
2022

On the maximal operator of a general Ornstein–Uhlenbeck semigroup

VALENTINA CASARINO, PAOLO CIATTI, Peter Sjögren
Mathematische Zeitschrift. Vol. In Press
Artikel i vetenskaplig tidskrift
2021

On the orthogonality of generalized eigenspaces for the Ornstein–Uhlenbeck operator

Valentina Casarino, Paolo Ciatti, Peter Sjögren
Archiv der Mathematik. Vol. 117 (5), p. 547-556
Artikel i vetenskaplig tidskrift
2021

Sharp endpoint estimates for some operators associated with the Laplacian with drift in Euclidean space.

Hong-Quan Li, Peter Sjögren
Canadian Journal of Mathematics. Vol. 73 (5), p. 1278-1304
Artikel i vetenskaplig tidskrift
2021

Genuinely sharp heat kernel estimates on compact rank-one symmetric spaces, for Jacobi expansions, on a ball and on a simplex

Adam Nowak, Peter Sjögren, Tomasz Szarek
Mathematische Annalen. Vol. 381 (3-4), p. 1455-1476
Artikel i vetenskaplig tidskrift
2021

On the Riesz transforms for the inverse Gauss measure

Tommaso Bruno, Peter Sjögren
Annales Academiae Scientiarum Fennicae Mathematica. Vol. 46 (1), p. 1-16
Artikel i vetenskaplig tidskrift
2021

Riesz transforms of a general Ornstein-Uhlenbeck semigroup

Valentina Casarino, Paolo Ciatti, Peter Sjögren
Calculus of Variations and Partial Differential Equations. Vol. 60 (4)
Artikel i vetenskaplig tidskrift
2020

The maximal operator of a normal Ornstein--Uhlenbeck semigroup is of weak type (1,1)

Valentina Casarino, Paolo Ciatti, Peter Sjögren
Annali della Scuola normale superiore di Pisa - Classe di scienze. Vol. 21, p. 385-410
Artikel i vetenskaplig tidskrift
2019

Sharp estimates of the spherical heat kernel

Adam Nowak, Peter Sjögren, Tomasz Z. Szarek
Journal des Mathematiques Pures et Appliquees. Vol. 129, p. 23-33
Artikel i vetenskaplig tidskrift
2019

Analysis in the multi-dimensional ball

Peter Sjögren, Tomasz Z. Szarek
Mathematika. Vol. 65 (2), p. 190-212
Artikel i vetenskaplig tidskrift
2017

Maximal operators of exotic and non-exotic Laguerre and other semigroups associated with classical orthogonal expansions

Adam Nowak, Peter Sjögren, Tomasz Z. Szarek
Advances in Mathematics. Vol. 318, p. 307-354
Artikel i vetenskaplig tidskrift
2017

Weak type (1, 1) for some operators related to the Laplacian with drift on real hyperbolic spaces

Hong-Quan Li, Peter Sjögren
Potential Analysis. Vol. 46 (46), p. 463 -484
Artikel i vetenskaplig tidskrift
2017

On the global Gaussian Lipschitz space

Liguang Liu, Peter Sjögren
Proceedings of the Edinburgh Mathematical Society. Vol. 60 (3), p. 707-720
Artikel i vetenskaplig tidskrift
2016

Weak type (1,1) of some operators for the Laplacian with drift

Hong-Quan Li, Peter Sjögren, Yurong Wu
Mathematische Zeitschrift. Vol. 282 (3), p. 623-633
Artikel i vetenskaplig tidskrift
2016

A characterization of the Gaussian Lipschitz space and sharp estimates for the Ornstein-Uhlenbeck Poisson kernel

Liguang Liu, Peter Sjögren
Revista Matematica Iberoamericana. Vol. 32 (4), p. 1189--1210-1210
Artikel i vetenskaplig tidskrift
2015

Analysis related to all admissible type parameters in the Jacobi setting

Adam Nowak, Peter Sjögren, Tomasz Z. Szarek
Constructive Approximation. Vol. 41 (2), p. 185-218
Artikel i vetenskaplig tidskrift
2015

Wave extension problem for the fractional Laplacian

Mikko Kemppainen, Peter Sjögren, José Luis Torrea
Discrete and Continuous Dynamical Systems. Vol. 35 (10), p. 4905-4929
Artikel i vetenskaplig tidskrift
2014

Bounds for maximal functions associated with rotational invariant measures in high dimensions

Alberto Criado, Peter Sjögren
Journal of Geometric Analysis. Vol. 24 (2), p. 595-612
Artikel i vetenskaplig tidskrift
2013

A maximal function characterization of the Hardy space for the Gauss measure

Giancarlo Mauceri, Stefano Meda, Peter Sjögren
Proceedings of the American Mathematical Society. Vol. 141 (5), p. 1679-1692
Artikel i vetenskaplig tidskrift
2013

Sharp estimates of the Jacobi heat kernel

Adam Nowak, Peter Sjögren
Studia Mathematica. Vol. 218 (3), p. 219-244
Artikel i vetenskaplig tidskrift
2012

Ornstein-Uhlenbeck theory in finite dimension

Adam Andersson, Peter Sjögren
Rapport
2012

Calderón-Zygmund operators related to Jacobi expansions

Adam Nowak, Peter Sjögren
Journal of Fourier Analysis and Applications. Vol. 18 (4), p. 717-749
Artikel i vetenskaplig tidskrift
2012

Heat maximal function on a Lie group of exponential growth

Peter Sjögren, Maria Vallarino
Annales Academiae Scientiarum Fennicae Mathematica. Vol. 37 (2), p. 491-507
Artikel i vetenskaplig tidskrift
2012

Endpoint estimates for first-order Riesz transforms associated to the Ornstein--Uhlenbeck operator

Giancarlo Mauceri, Stefano Meda, Peter Sjögren
Revista Matematica Iberoamericana. Vol. 28 (1), p. 77-91
Artikel i vetenskaplig tidskrift
2010

On the boundary convergence of solutions to the Hermite-Schrödinger equation

Peter Sjögren, José Luis Torrea
Colloquium Mathematicum. Vol. 118, p. 161-174
Artikel i vetenskaplig tidskrift
2009

The Multi-Dimensional Pencil Phenomenon for Laguerre Heat-Diffusion Maximal Operators

Adam Nowak, Peter Sjögren
Mathematische Annalen. Vol. 344 (1), p. 213-248
Artikel i vetenskaplig tidskrift
2009

Atomic decompositions and operators on Hardy spaces

Stefano Meda, Peter Sjögren, Maria Vallarino
Revista de la Union Matematica Argentina. Vol. 50 (2), p. 15-22
Artikel i vetenskaplig tidskrift
2008

Boundedness from H1 to L1 of Riesz Transforms on a Lie Group of Exponential Growth

Peter Sjögren, Maria Vallarino
Annales de lInstitut Fourier. Vol. 58, p. 1117-1151
Artikel i vetenskaplig tidskrift
2008

On the H^1 - L^1 bundedness of operators

Stefano Meda, Peter Sjögren, Maria Vallarino
Proceedings of the American Mathematical Society. Vol. 136, p. 2921-2931
Artikel i vetenskaplig tidskrift
2008

Riesz transforms for Jacobi expansions

Adam Nowak, Peter Sjögren
Journal dAnalyse Mathematique. Vol. 104 (1), p. 341-369
Artikel i vetenskaplig tidskrift
2007

Weak type (1, 1) estimates for maximal operators associated with various multi-dimensional systems of Laguerre functions

Adam Nowak, Peter Sjögren
Indiana Univ. Math. J.. Vol. 56, p. 417--436-
Artikel i vetenskaplig tidskrift
2006

Sharp estimates for the Ornstein-Uhlenbeck operator.

Giancarlo Mauceri, Stefano Meda, Peter Sjögren
Ann. Scuola Norm. Sup. Pisa Cl. Sci. (5). Vol. III, p. 447--480-
Artikel i vetenskaplig tidskrift
2006

Maximal operators related to the Ornstein-Uhlenbeck semigroup with complex time parameter

Peter Sjögren
Journal of Functional Analysis. Vol. 237 (2), p. 675-688
Artikel i vetenskaplig tidskrift
2004

Sharp estimates for the non-centered maximal operator associated to Gaussian and other radial measures

Peter Sjögren, Fernando Soria
Adv. Math.. Vol. 181, p. 251-275
Artikel i vetenskaplig tidskrift
2003

Maximal operators for the holomorphic Ornstein-Uhlenbeck semigroup

Jose Garcia-Cuerva, Giancarlo Mauceri, Stefano Meda et al
J. London Math. Soc. (2). Vol. 67, p. 219-234
Artikel i vetenskaplig tidskrift
2002

On the Lp boundedness of the non-centered Gaussian Hardy-Littewood maximal function

Liliana Forzani, Roberto Scotto, Peter Sjögren et al
Proc. Amer. Math. Soc.. Vol. 130, p. 73-79
Artikel i vetenskaplig tidskrift
2001

Functional calculus for the Ornstein-Uhlenbeck operator

José García-Cuerva, Giancarlo Mauceri, Stefano Meda et al
J. Funct. Anal.. Vol. 183, p. 413-450
Artikel i vetenskaplig tidskrift
1999

An estimate for a first-order Riesz operator on the affine group

Peter Sjögren
Trans. Amer. Math. Soc.. Vol. 351, p. 3301-3314
Artikel i vetenskaplig tidskrift
1999

Spectral multipliers for the Ornstein-Uhlenbeck semigroup

J. García-Guerva, Giancarlo Mauceri, Peter Sjögren et al
J. d'Analyse Math.. Vol. 78, p. 281-305
Artikel i vetenskaplig tidskrift
1999

Higher-order Riesz operators for the Ornstein-Uhlenbeck semigroup

José Garcia-Cuerva, Giancarlo Mauceri, Peter Sjögren et al
Potential Anal.. Vol. 10, p. 379-407
Artikel i vetenskaplig tidskrift
1997

Approach regions for the square root of the Poisson kernel and bounded functions

Peter Sjögren
Bull. Austral. Math. Soc.. Vol. 55, p. 521-527
Artikel i vetenskaplig tidskrift
1997

Operators associated with the Hermite semigroup - a survey

Peter Sjögren
J. Fourier Anal. Appl. 3, Special issue. Vol. 3, p. 813-823
Paper i proceeding
1983

On the maximal function for the Mehler kernel

Peter Sjögren
Harmonic Analysis, Proceedings, Cortona 1982. Springer Lecture Notes in Mathematics 992. Vol. 992, p. 73-82
Artikel i vetenskaplig tidskrift

Ladda ner publikationslistor

Du kan ladda ner denna lista till din dator.

Filtrera och ladda ner publikationslista

Som inloggad användare hittar du ytterligare funktioner i MyResearch.

Du kan även exportera direkt till Zotero eller Mendeley genom webbläsarplugins. Dessa hittar du här:

Zotero Connector
Mendeley Web Importer

Tjänsten SwePub erbjuder uttag av Researchs listor i andra format, till exempel kan du få uttag av publikationer enligt Harvard och Oxford i .RIS, BibTex och RefWorks-format.

Det finns inga projekt att visa.
Det kan finnas fler projekt där Peter Sjögren medverkar, men du måste vara inloggad som anställd på Chalmers för att kunna se dem.